# SDR SWIA202157564

- Difficulty date: March 29, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9G BULKHEAD HARDWARE IS CORRODED AND REQUIRES REPLACEMENT.     (C-CHECK RO 4/12/2021)    RECIEVED NEW SERVICABLE HARDWARE. REFERENCE CAMP 22170328 FOR INSTALLATION.
